i was placed on Cybalta some time ago and it seemed to be the catalyst for hallucinations. I would like to know if ther is another medication that i could possibly take, antidepressant, that works both for generalized anxiety and depression, that i could take along with Geodon, that might be less likely to cause hallucinations under Geodon. i was on the lowest Cybalta dose.
Sometimes symptoms such as hallucinations show up when you start a med but it is just a coincidence, not caused by the drug. I have taken up to 120mg of Cymbalta and never had hallucinations and I have never heard of anyone having hallucinations caused by Cymbalta. I looked it up in a PDR and hallucinations are not mentioned, not even one case. You will probably need an antipsychotic for the hallucinations if you continue to have them even when off Cymbalta.
It is obvious you do not know what you are talking about. Among a research of about 4 thousand, approximately 600 reported having hallucinations. In addition, when doing the research, we are not the only individuals who have experienced this with Cymbalta. It is not a coincidence and we do not need antipsychotic drugs. Please, do better research next time.
my doc insisted it does not cause hallucinations.. well he was not listening to me. it is not colors or seeing micky mouse! it's not like Acid or mushrooms...
olefactory : often thought i smelled things burning.
one time i turned around to make sure the lamp was not on fire!
seeing big shadows.. out of the corner of my eye.. like the size of a hedge hog, or large mouse running along the base board of the floor. small shadows like a leaf or spider size things off to the side while washing dishes etc...
hearing.. like whispers low talking coming from upstairs when no one was home..
I have been OFF of Cymbalta for 4 months now. feel great (except my pain issue)
took me a good 6 weeks to get off totally and feel myself.
i was taking it for chronic pain. didn't help with that at all.
made me more emotional, confused,no libido depressed. no appetite. was down to 102 lbs!
i have never taken antidepressants before.
when i told the doc, about symptoms he didn't believe me.
i think i was having seratonin syndrome.
they did not help me to get off it. i did it over a period of less than 5 months.. from 90 to 60 for maybe 3 weeks,,no real zaps a little all ok . then when i went down to 30 and got the brain zaps and withdrawal. waited it out and that settled down and stayed on 30mg for 2+ months..?
i had to divide the grainuals to make an approx half dose of 15mg from the 30mg pill.
for 5 days took the half every day.
then half every other day for maybe 3 days and then quit . was very agitated, emotional, jittery, confused and the shadows slowed and the jitters slowed and 3- 4 weeks after that i felt sooooooo much better.
Can you cite the reference for the study? I goggled cymbalta side effects and hallucinations came up in personal blogs and forums, so personal experiences. I checked FDA and found hallucinations mentioned in relationship to having Serotonin Syndrome but not anywhere else. I checked an online PDR - rxlist and found research with 3779 people with MDD with no mention of hallucinations. Drugs.com also no mention of hallucinations.
I did not say it could not be Cymbalta causing hallucinations, I said the PDR didn't include hallucinations. I said I didn't have hallucinations. I have now done more research. Where is yours?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.